# SDR DL73G040219

- Difficulty date: March 7, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Aircraft time: 31,100 hours, 17,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP.  REPAIRED WIRING, CHECKS NORMAL.
